Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Addendum: Lack of uniformly exponential stabilization for isometric $ C_0$-semigroups under compact perturbation of the generators in Banach spaces


Authors: Li-Xin Liu and Faming Guo
Journal: Proc. Amer. Math. Soc. 137 (2009), 2809-2812
MSC (2000): Primary 47A50, 47A55
Published electronically: March 16, 2009
Original Article: Proc. Amer. Math. Soc. 135 (2007), 1881-1887
MathSciNet review: 2497496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A50, 47A55

Retrieve articles in all journals with MSC (2000): 47A50, 47A55


Additional Information

Li-Xin Liu
Affiliation: Department of Mathematics and Physics, Panzhihua University, Panzhihua, Sichuan 617000, People’s Republic of China
Email: pzhliulixin@yahoo.com.cn

Faming Guo
Affiliation: Department of Applied Mathematics, Chengdu University of Technology, Chengdu, Sichuan 610059, People’s Republic of China
Email: guofm@cdut.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09657-9
PII: S 0002-9939(09)09657-9
Received by editor(s): September 14, 2007
Published electronically: March 16, 2009
Additional Notes: The original paper appeared in Proc. Amer. Math. Soc. 135(2007), 1881-1887
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.